Testosterone enanthate side effects

Common Questions and Answers about Testosterone enanthate side effects

androgel

Avatar f tn I visited 4 pediatrics, and last one prescribed testosterone enanthate 25 mg every 4 week during 3 months, but she said that hasn't experience this kind of treat. I must explain that , I live in Poland- ultra Catholic country where this area- penis, sex is taboo. I have any chance to treat by endocrinologist, because that think that god's will. I want to help my son but I have doubts or I make good.
Avatar f tn although this may sound awsome my worries are tht my previous anabolic steroid use ( testosterone enanthate) would have had an effect on the tests, could this be? am i conclusive neg?
Avatar m tn As I understand it, when one injects testosterone (lets say Testosterone Enanthate) the body converts (with an enzyme) the excess testosterone into estrogen. The pituitary gland also senses this huge influx of testosterone and sends a message to the testes in the form of Oestrogen to shut down the bodies natural production of testosterone.
Avatar m tn On May 28 I injected my left felt with 1ml of testosterone enanthate. Over the course of a few days it got hard and a bit painful and hot to the touch. My family and I were headed on vacation so I tried to ignore the pain. It seemed to subside until one day on vacation I worked out at our resort and this caused my shoulder to become more painful. I tried a hot shower on it and massaged it. The next day it was purple like bruised.
Avatar m tn This is due to a Surgical Screw causing issues with my Sciatic. I am on some medications for said Neuropathy; however, I have checked the side effects of these meds and they should have no effect on Test Productions and/or Reduction. Can anyone help fill in some of the gaps here for me and maybe give me some advice and/or direction. I really appreciate your time and consideration. Thank you!
Avatar m tn On May 28 I injected my left felt with 1ml of testosterone enanthate. Over the course of a few days it got hard and a bit painful and hot to the touch. My family and I were headed on vacation so I tried to ignore the pain. It seemed to subside until one day on vacation I worked out at our resort and this caused my shoulder to become more painful. I tried a hot shower on it and massaged it. The next day it was purple like bruised.
Avatar m tn On May 28 I injected my left felt with 1ml of testosterone enanthate. Over the course of a few days it got hard and a bit painful and hot to the touch. My family and I were headed on vacation so I tried to ignore the pain. It seemed to subside until one day on vacation I worked out at our resort and this caused my shoulder to become more painful. I tried a hot shower on it and massaged it. The next day it was purple like bruised.
Avatar n tn After feeling great for 1 day, the effects disappeared and I am back to the same drained and low-energy shell of a human. (I had this same experience when I was 33 when originally diagnosed with Low-T: felt great for a day and then I felt terrible again, which is why I originally stopped treatment). So my Endo increased the dosage to 10mg, and still no change in energy or mood.
Avatar f tn m using are trenabolone enanthate and testosterone enanthate. Please help me. This stress has effected my performance at work and socially made me shell up.
486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar m tn On May 28 I injected my left felt with 1ml of testosterone enanthate. Over the course of a few days it got hard and a bit painful and hot to the touch. My family and I were headed on vacation so I tried to ignore the pain. It seemed to subside until one day on vacation I worked out at our resort and this caused my shoulder to become more painful. I tried a hot shower on it and massaged it. The next day it was purple like bruised.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar m tn The parenterally administered AS seem to have less serious effects on the liver. Testosterone cypionate, testosterone enanthate and other injectable anabolic steroids seem to have little adverse effects on the liver. However, lesions of the liver have been reported after parenteral nortestosterone administration, and also occasionally after injection of testosterone esters. The influence of AS on liver function has been studied extensively.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar n tn Like I said they all add muscle and include winstrol, trenbolone acetate, testosterone enanthate, stanozolol, and other bodybuilding anabolic steroids (not necessarily strictly testosterone). I have read in your forums that prednisone can cause a false negative but what about these other anabolic steroids? Should i be worried that I have to wait longer for another test? Or am I home free after this 3 month test?
Avatar f tn 24 year old female with an already considerable sex drive and have started taking testosterone enanthate for fitness/bodybuilding and now libido is uncontrollable to the point "it took me two weeks to make the time to post this". If I am not working (which I'm always distracted) or at the gym, I am unable to use my time as I use to such as TV, video games or being with friends, I didn't even get around to making breakfast until almost 5pm today.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin).